Luci: I am so sorry to hear that you are having problems. I hope that you aren't doing all of the cooking for Thanksgiving. Just sit back and let the rest of the family/friends do the work.
The Hydrocodone doesn't put me to sleep. I take it when the pain gets really bad. The one side effect that it has for me is it makes me hungry. You can hear my stomach start growling w/in an hr after taking it. I asked my onco about this and she started laughing. No one else that I know of has had this problem. Please be sure and eat something before you take it. Also, you can take 1/2 and then an hr later or so take the other 1/2. Maybe it won't make you so sleepy. I wonder if the meds where still in your system from the ER and the comb knocked you out.
Gentle hugs and prayers....Deb
Hi Luci, I am so sorry about your pain and problems. Seems it is always something, doesn't it. I take hydrocodone for fibro pain and can't take at night because it keeps me awake! I certainly hope this doesn't turn into a long standing problem.
I had a coronary calcium scan, which was clean, YEAH, but scan showed patchy infiltrate in lung behind heart. Of course we panicked and thought the worst. Turns out the infiltrate is scarrring from radiation. You are so right>>>BC the gift that keeps on giving!
Take it east this weekend and let others do the work!
Not sure how I missed this post, but Thanksgiving is now a dim memory and I hope you are better and have a plan. I will have you and your family in my prayers. Keep us posted.